Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Plasmajam

Member
  • Posts

    11
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Male
  • Location
    los Angeles
  1. I'm happy to chime in here, because I found what works for me. I had dry eye issues before Accutane, so now that I'm on it, I have to work even harder. I use Thera Tears in the individual dispensers. No preservatives. If you can use up one vial, in both eyes within 5 minutes, it will help a lot. If you only use a couple drops, and think you are all set, they will most likely get red and dry again soon. You might even have too repeat with another vial. It is kinda expensive, but they are your eye
  2. After my first month on 40mg, I had my blood test and my liver enzymes were slightly elevated. Doc reduced me to 30, and after 2 weeks, I will have another blood test done (this Thurs). If they are still high, she will take me off. I really don't want to stop, because its working, but wont have a choice. I don't drink, stopped taking vitamins (except E), no herbal sups and even stopped strenuous exercise. Just doing moderate cardio. Has anyone had a high level the first month, and then had it
  3. hi Shannon, I too had slightly elevated liver enzyme levels after one month on Accutane. I am hoping they go down before my next blood test at the end of this week. I stopped with any sort of headache pills, don;t drink, no herbal sups, and even cut out strenuous exercise (I heard that could raise the levels). Did you have any luck reducing yours, and if so, how? Is it also possible that the liver will adjust correctly after the first month? Maybe it was just because I was new on Accutane?
  4. You can get cortisone shots for the cysts. When I started on Accutane, I had to get them 5 days in a row(!). Painful, but they get rid of the cysts.
  5. I was on 40mg (I weigh 165 lbs) the first month, and then had my blood test which showed slightly elevated liver enzymes. Instead of going up to 60mg, the derm took me down to 30mg a day, and I have to have a new blood test end of next week. If it is still high, she will take me off, which I do not want. I can tell you that I am doing worse on the lower dose. I am getting oily again, pimples coming up, and have red flushing. My face always feels "raw" and tender. My eyes are also dry and red.
  6. I just had my first blood test since starting accutane (40mg) a month ago. My liver enzyme level is a little high, and my doc reduced me to 30mg, and will retest in 2 weeks. If it is still high, she will take me off which would be awful, as it is helping me a lot. I just recently started working out again, and have been working out hard. I didn't know this could raise the levels. Do I need to stop working out hard, or is there anything I can do or take to help reduce the enzyme levels? I don't
  7. Hi, question for you -- After my first month of Accutane at 40mg a day, my first blood test came back with slightly high liver enzyme levels. I do not drink alcohol, but drink a lot of tea with caffeine. Could the dehydration from the caffeine be raising my levels? I do drink a lot of water. I'm trying to figure out what I can do to reduce the enzyme levels, as my doc is testing me again in 2 weeks, and if the levels are still high, she will take me off of it!! I want to stay on, as this it is w
  8. I have been on 40mg of Accutane for one month now. The good news - After the horrible initial breakout, my skin has been responding really well, and the oil and acne are under control. The bad news - I went in for my blood work after the month, and my liver enzymes were a little high, so my doc took me down to 30mg a day, and wants to retest in 2 weeks. If they are still high, she will take me off of it! I really want to finish the course, with hopes that I can finally win the war with acne. Do
  9. I have bad cystic acne that comes and goes on my chin only. Though it is very upsetting, I would not consider my acne as severe as some of the cases in I saw in the "before and after" pix on this board. BTW, congrats to all of those people, who look really great! Does anyone feel that a moderate case of acne has a better chance of recovering from Accutane than a severe case? I know it would seem that it does, but I can't assume and thought I would ask. Thanks!
  10. HI, my first post! I started Accutane 2 weeks ago (40mg), and had a horrible initial breakout all over my chin. Acne cysts, that were very internal, and painful. 95% of my breakout are on my chin (under the bottom lip and above the chin bone). A little background on my acne -- It was not too bad until 2 years ago when I got a TCA peel. Ever since then, its been a battle. I have found that coffee (and high doses of caffeine), roasted nuts and chocolate cause breakouts for me. I found this out by
×